Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Hyperinvariant subspaces for approximately idempotent operators

Author: John Daughtry
Journal: Proc. Amer. Math. Soc. 48 (1975), 262-263
MathSciNet review: 0358389
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: Operators which are ``approximately idempotent'' have hyperinvariant subspaces.

References [Enhancements On Off] (What's this?)

Additional Information

PII: S 0002-9939(1975)0358389-3
Keywords: Hyperinvariant subspace, pinched spectrum, quadratic operator equation, Kantorovich's theorem
Article copyright: © Copyright 1975 American Mathematical Society